# SDR UIEA2020052901124

- Difficulty date: May 25, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,993 hours, 15,276 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Light
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT LT FWD LIGHT INOPERATIVE OK TO DEFER IAW MEL 30-41-02A MDDR 128806, CAT C DUE 04JUN20.  RELAMPED IAW AMM 33-13-00.  OPERATIONS CHECKED GOOD.  THIS CLEARS MDDR128806.  PLACARD REMOVED.
